# SDR DHLA200700045

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 60,445 hours, 34,052 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NUMBER ONE ENGINE DID NOT MAKE TAKEOFF THRUST, TAKEOFF REJECTED.  ABNORMAL PROCEDURE COMPLETED N1 INDICATION 86 PERCENT ALL OTHER ENGINE PARAMETERS NORMAL.
